# SDR YENA200205

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 6,174 hours, 2,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6890
- Condition: Unserviceable
- Location: R2 Door
- Part time: 6,174 hours, 2,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE INDICATED LOW PRESSURE.  REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM CHAP 25-62-44.
